Sku: 2384442
Sugar Free Non-Drowsy Child Resistant Cap Fruit Flavour   Active Ingredients:   Each 10mL of oral liquid contains:Guaiphenesin 200mgBromhexine Hydrochloride 8mg Also contains Sodium benzoate, Saccharin sodium. This product contains...
Sugar Free Non-Drowsy Child Resistant Cap Fruit Flavour   Active Ingredients:   Each 10mL of oral liquid contains:Guaiphenesin 200mgBromhexine Hydrochloride 8mg Also contains Sodium benzoate, Saccharin sodium. This product contains...
Availability: Many In Stock
$10.19
Quantity:
+
-

Description

  • Sugar Free
  • Non-Drowsy
  • Child Resistant Cap
  • Fruit Flavour
 
Active Ingredients:

 

Each 10mL of oral liquid contains:
Guaiphenesin 200mg
Bromhexine Hydrochloride 8mg

Also contains Sodium benzoate, Saccharin sodium.

This product contains Sorbitol (10.5g/30mL) which may have a laxative effect or cause diarrhoea
 

Dosage:

Every 8 Hours orally when necessary:
Adults and children over 12yrs: 10ml 
Children 6-12 yrs: 5ml 

 

Do not exceed 3 doses in 24 hours. Do not exceed the recommended dosage. 

Do not use in children under 6 years of age. For children under 6 years of age consult a healthcare professional before use.

 

Warnings:

  • If cough persists for more than one week, tends to reoccur or is accompanied by a fever, rash or persistant headache, consult a doctor before taking this product.
  • If you have a persistant or chronic cough, such as which occurs with smoking, asthma, chronic bronchitis, emphysema, or cough accompanied by excessive phlegm, consult a doctor before taking this product.
  • If you are hypersensitive to any of the ingredients seek the advice of a doctor or pharmacist before using this product.
  • Sugar Free
  • Non-Drowsy
  • Child Resistant Cap
  • Fruit Flavour
 
Active Ingredients:

 

Each 10mL of oral liquid contains:
Guaiphenesin 200mg
Bromhexine Hydrochloride 8mg

Also contains Sodium benzoate, Saccharin sodium.

This product contains Sorbitol (10.5g/30mL) which may have a laxative effect or cause diarrhoea
 

Dosage:

Every 8 Hours orally when necessary:
Adults and children over 12yrs: 10ml 
Children 6-12 yrs: 5ml 

 

Do not exceed 3 doses in 24 hours. Do not exceed the recommended dosage. 

Do not use in children under 6 years of age. For children under 6 years of age consult a healthcare professional before use.

 

Warnings:

  • If cough persists for more than one week, tends to reoccur or is accompanied by a fever, rash or persistant headache, consult a doctor before taking this product.
  • If you have a persistant or chronic cough, such as which occurs with smoking, asthma, chronic bronchitis, emphysema, or cough accompanied by excessive phlegm, consult a doctor before taking this product.
  • If you are hypersensitive to any of the ingredients seek the advice of a doctor or pharmacist before using this product.
  • Any Product types that You want - Simple, Configurable, Bundled and Grouped Products
  • Downloadable/Digital Products, Virtual Products
  • Inventory Management with Backordered items
  • Customer Personalized Products - upload text for embroidery, monogramming, etc.
  • Create Store-specific attributes on the fly
  • Advanced Pricing Rules and support for Special Prices
  • Tax Rates per location, customer group and product type
  • Detailed Configuration Options in Theme Admin Penl
  • Any Product types that You want - Simple, Configurable, Bundled and Grouped Products
  • Downloadable/Digital Products, Virtual Products
  • Inventory Management with Backordered items
  • Customer Personalized Products - upload text for embroidery, monogramming, etc.
  • Create Store-specific attributes on the fly
  • Advanced Pricing Rules and support for Special Prices
  • Tax Rates per location, customer group and product type
  • Detailed Configuration Options in Theme Admin Penl
Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page